# SDR DALA2021050302518

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 0923
- Aircraft time: 67,225 hours, 30,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 16d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 - EMERGENCY LIGHT HANGING UNDER SEAT 16D. CORRECTIVE ACTION: SECURED LIGHT ASSY SCREWS REF A 320 AMM (7539530)
